Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 17042, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/17042

Uniform limit power-type function spaces

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 10 October 2005; Revised 16 June 2006; Accepted 5 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Alonso, J. Hong, and J. Rojo, “A class of ergodic solutions of differential equations with piecewise constant arguments,” Dynamic Systems and Applications, vol. 7, no. 4, pp. 561–574, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Basit and C. Zhang, “New almost periodic type functions and solutions of differential equations,” Canadian Journal of Mathematics, vol. 48, no. 6, pp. 1138–1153, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. J. Benedetto, Harmonic Analysis and Applications, Studies in Advanced Mathematics, CRC Press, Florida, 1997. View at Zentralblatt MATH · View at MathSciNet
  4. J. F. Berglund, H. D. Junghenn, and P. Milnes, Analysis on Semigroups: Function Spaces, Compactifications, Representations, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, 1989. View at Zentralblatt MATH · View at MathSciNet
  5. A. S. Besicovitch, Almost Periodic Functions, Dover, New York, 1955. View at Zentralblatt MATH · View at MathSciNet
  6. R. E. Blahut, W. Miller Jr., and C. H. Wilcox, Radar and Sonar. Part I, vol. 32 of The IMA Volumes in Mathematics and Its Applications, Springer, New York, 1991. View at Zentralblatt MATH · View at MathSciNet
  7. S. Bochner, “A new approach to almost periodicity,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 2039–2043, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Bohr, “Zur theorie der fastperiolischen funktionen,” Acta Mathematica, vol. 45, no. 1, pp. 19–127, 1925. View at Publisher · View at Google Scholar
  9. H. Bohr, “Zur theorie der fastperiolischen funktionen. II,” Acta Mathematica, vol. 46, pp. 101–214, 1926. View at Publisher · View at Google Scholar
  10. H. Bohr, “Zur theorie der fastperiolischen funktionen. III,” Acta Mathematica, vol. 47, pp. 237–281, 1926. View at Publisher · View at Google Scholar
  11. H. Bohr and E. Følner, “On some types of functional spaces. A contribution to the theory of almost periodic functions,” Acta Mathematica, vol. 76, pp. 31–155, 1945. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Corduneanu, Almost Periodic Functions, John Wiley & Sons, New York, 1st edition, 1968. View at Zentralblatt MATH · View at MathSciNet
  13. C. Corduneanu, Almost Periodic Functions, Chelsea, New York, 2nd edition, 1989. View at Zentralblatt MATH
  14. G. Da Prato and A. Ichikawa, “Optimal control of linear systems with almost periodic inputs,” SIAM Journal on Control and Optimization, vol. 25, no. 4, pp. 1007–1019, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. de Leeuw and I. Glicksberg, “Applications of almost periodic compactifications,” Acta Mathematica, vol. 105, pp. 63–97, 1961. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. C. Doyle, B. A. Francis, and A. R. Tannenbaum, Feedback Control Theory, Macmillan, New York, 1992. View at MathSciNet
  17. W. F. Eberlein, “Abstract ergodic theorems and weak almost periodic functions,” Transactions of the American Mathematical Society, vol. 67, no. 1, pp. 217–240, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. M. Fink, “Almost periodic functions invented for specific purposes,” SIAM Review, vol. 14, no. 4, pp. 572–581, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Frid, “Decay of almost periodic solutions of conservation laws,” Archive for Rational Mechanics and Analysis, vol. 161, no. 1, pp. 43–64, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. W. Goodman, Introduction to Fourier Optics, McGraw-Hill, New York, 1968.
  21. J. Hong and R. Obaya, “Ergodic type solutions of some differential equations,” in Differential Equations and Nonlinear Mechanics, vol. 528 of Math. Appl., pp. 135–152, Kluwer Academic, Dordrecht, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. Hörmander, The Analysis of Linear Partial Differential Operators. I, vol. 256 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, 1983. View at Zentralblatt MATH · View at MathSciNet
  23. L. Hörmander, The Analysis of Linear Partial Differential Operators. II, vol. 257 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, 1983. View at Zentralblatt MATH · View at MathSciNet
  24. B. Jacob, M. Larsen, and H. Zwart, “Corrections and extensions of: “Optimal control of linear systems with almost periodic inputs” by G. Da Prato and A. Ichikawa,” SIAM Journal on Control and Optimization, vol. 36, no. 4, pp. 1473–1480, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Kaiser, A Friendly Guide to Wavelets, Birkhäuser Boston, Massachusetts, 1994. View at Zentralblatt MATH · View at MathSciNet
  26. B. M. Levitan, Almost Periodic Functions, Higher Education Press, Beijing, 1956.
  27. P. M. Mäkilä, “On three puzzles in robust control,” IEEE Transactions on Automatic Control, vol. 45, no. 3, pp. 552–556, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. M. Mäkilä, J. R. Partington, and T. Norlander, “Bounded power signal spaces for robust control and modeling,” SIAM Journal on Control and Optimization, vol. 37, no. 1, pp. 92–117, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Mari, “A counterexample in power signals space,” IEEE Transactions on Automatic Control, vol. 41, no. 1, pp. 115–116, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. R. Partington and B. Ünalmış, “On the windowed Fourier transform and wavelet transform of almost periodic functions,” Applied and Computational Harmonic Analysis, vol. 10, no. 1, pp. 45–60, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. W. Rihaczek, Principle of High-Resolution Radar, Peninsula, California, 1985.
  32. W. Rudin, “Weak almost periodic functions and Fourier-Stieltjes transforms,” Duke Mathematical Journal, vol. 26, no. 2, pp. 215–220, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W. M. Ruess and W. H. Summers, “Ergodic theorems for semigroups of operators,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 423–432, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. D. Sarason, “Toeplitz operators with semi-almost periodic symbols,” Duke Mathematical Journal, vol. 44, no. 2, pp. 357–364, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, New Jersey, 1993, with the assistance of T. S. Murphy. View at Zentralblatt MATH · View at MathSciNet
  36. N. Wiener, The Fourier Integral and Certain of Its Applications, Cambridge University Press, Cambridge, 1933. View at Zentralblatt MATH
  37. S. Zaidman, Almost-Periodic Functions in Abstract Spaces, vol. 126 of Research Notes in Mathematics, Pitman, Massachusetts, 1985. View at Zentralblatt MATH · View at MathSciNet
  38. C. Zhang, Almost Periodic Type Functions and Ergodicity, Science Press, Beijing, 2003. View at Zentralblatt MATH · View at MathSciNet
  39. C. Zhang, “New limit power function spaces,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 763–766, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  40. C. Zhang, “Strong limit power functions,” Journal of Fourier Analysis and Applications, vol. 12, no. 3, pp. 291–307, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  41. C. Zhang and C. Meng, “C-algebra of strong limit power functions,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 828–831, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  42. K. Zhou, J. C. Doyle, and K. Glover, Robust and Optimal Control, Prentice-Hall, New Jersey, 1996. View at Zentralblatt MATH